# SDR SWAA2021102825565

- Difficulty date: October 4, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737
- Aircraft serial: 29820
- Aircraft time: 67,826 hours, 39,808 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK ON STRINGER 16L AT BS294.5 FWD GALLEY AREA ; 2021-432085 / REMOVED EWIS PROTECTION ON REPAIR AREA OF STR 16L LOCATED BTW BS277 TO BSW294.5 AT FWD GALLEY I.A.W B737-700 AMM 20-60-07. 30.STEP 29 COMPLETED 31.SUMMARY EA 21-153-02976 HAS BEEN APPROVED, ACTIVATED, AND ADDED AS A SUBTASK TO FAULT TTG8Q006S066. 32. PERFORMED PERMANENT REPAIR LOC. AT STR 16L BTW BS 277 TO BS 303.9 FWD GALLEY AREA IAW B737-700 SRM 53-00-03-2R-1 (REPAIR 1) AND EA 21-153-02976 WIP1 BARCODE (TTG8Q006UALQ) AND EA 21-153-02976 BARCODE (TTG8Q006XPGS), MATERIAL USED:P/N: BAC1498-161 PO:201352915100103, P/N: 7075T0-0.063 PO: 2021 129486 33. PERFORMED PERMANENT REPAIR LOC. AT STR 16L BTW BS 277 TO BS 303.9 FWD GALLEY AREA IAW B737-700 SRM 53-00-03-2R-1 (REPAIR 1) AND EA 21-153-02976 WIP1 BARCODE (TTG8Q006UALQ) AND EA 21-153-02976 BARCODE (TTG8Q006XPGS), MATERIAL USED:P/N: BAC1498-161 PO:201352915100103, P/N: 7075T0-0.063 PO: 2021 129486 RII
